# SDR RAIA2008101300001

- Difficulty date: October 10, 2008
- Submitted: October 13, 2008
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 19,632 hours, 17,361 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION, THE EMERGENCY LIGHT ON THE STAIRS WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE LIGHT ASSEMBLY.  SYSTEM OPS CHECKED GOOD.
